Riemann-Roch Theorem for Strongly Pseudoconvex Manifolds of Dimension 2.
Mathematische Annalen, Tome 222 (1976), pp. 243-250
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__222_162867,
author = {Masahide Kato},
title = {Riemann-Roch {Theorem} for {Strongly} {Pseudoconvex} {Manifolds} of {Dimension} 2.},
journal = {Mathematische Annalen},
pages = {243--250},
year = {1976},
volume = {222},
zbl = {0344.32020},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__222_162867/}
}
Masahide Kato. Riemann-Roch Theorem for Strongly Pseudoconvex Manifolds of Dimension 2.. Mathematische Annalen, Tome 222 (1976), pp. 243-250. http://geodesic.mathdoc.fr/item/MAN_1976__222_162867/